BibTeX records: Ram Shankar Pathak

download as .bib file

@article{DBLP:journals/ijmmsc/PathakP09,
  author    = {Ram Shankar Pathak and
               Ashish Pathak},
  title     = {Asymptotic Expansions of the Wavelet Transform for Large and Small
               Values of \emph{b}},
  journal   = {Int. J. Math. Math. Sci.},
  volume    = {2009},
  pages     = {270492:1--270492:13},
  year      = {2009},
  url       = {https://doi.org/10.1155/2009/270492},
  doi       = {10.1155/2009/270492},
  timestamp = {Mon, 08 Jun 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/ijmmsc/PathakP09.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/cma/PathakPA08,
  author    = {Ram Shankar Pathak and
               Gireesh Pandey and
               Ryuichi Ashino},
  title     = {Multiwavelets in the generalized Sobolev space H\({}_{\mbox{W}}\)\({}^{\mbox{omega}}\)(R\({}^{\mbox{n}}\))},
  journal   = {Comput. Math. Appl.},
  volume    = {55},
  number    = {3},
  pages     = {423--440},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.camwa.2007.04.022},
  doi       = {10.1016/j.camwa.2007.04.022},
  timestamp = {Mon, 17 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/cma/PathakPA08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/ijwmip/PathakP08,
  author    = {Ram Shankar Pathak and
               Ashish Pathak},
  title     = {On Convolution for Wavelet Transform},
  journal   = {{IJWMIP}},
  volume    = {6},
  number    = {5},
  pages     = {739--747},
  year      = {2008},
  url       = {https://doi.org/10.1142/S0219691308002628},
  doi       = {10.1142/S0219691308002628},
  timestamp = {Thu, 18 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/ijwmip/PathakP08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/ijmmsc/PathakP06,
  author    = {Ram Shankar Pathak and
               Gireesh Pandey},
  title     = {Calder{\'{o}}n's reproducing formula for Hankel convolution},
  journal   = {Int. J. Math. Math. Sci.},
  volume    = {2006},
  pages     = {24217:1--24217:7},
  year      = {2006},
  url       = {https://doi.org/10.1155/IJMMS/2006/24217},
  doi       = {10.1155/IJMMS/2006/24217},
  timestamp = {Mon, 08 Jun 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/ijmmsc/PathakP06.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/ijmmsc/PathakP04,
  author    = {Ram Shankar Pathak and
               S. Pathak},
  title     = {The pseudodifferential operator A(x, {D)}},
  journal   = {Int. J. Math. Math. Sci.},
  volume    = {2004},
  number    = {8},
  pages     = {407--419},
  year      = {2004},
  url       = {https://doi.org/10.1155/S0161171204212388},
  doi       = {10.1155/S0161171204212388},
  timestamp = {Mon, 08 Jun 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/ijmmsc/PathakP04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics